Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThree New Algorithms for Multivariate Polynomial GCD
Author(s) Tateaki Sasaki, Masayuki Suzuki
TypeArticle in Journal
Keywordsalgorithm theory; polynomials; multivariate polynomial GCD; greatest common divisor; Gröbner basis; subresultant; truncated power series; PRS; polynomial remainder sequence
Length17
ISSN0747-7171
LanguageEnglish
Journal Journal of Symbolic Computation
Volume13
Number4
Pages395--411
Year1992
Translation No
Refereed Yes
Webmaster